# SDR F3LA200700060

- Difficulty date: April 1, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED WEB PLATE SUPPORT UNDER SHEAR PLATE BETWEEN FR 69 AND FR 70 JUST BEHIND FLOORBEAM -Y1292 SUPPORT FRAME CORRODED.  FOUND WEB PLATE SUPPORT TO BE OUT OF LIMITS IAW A319 SRM 53-00-14, FIG 101.  REMOVED AND REPLACED SHEAR PLATE AND SUPPORT FRAME BETWEEN FR 69 AND FR 70 BEHIND FLOORBEAM -1292 IAW A319 SRM 51-42-11, FIG 9, 12, 40, 43, TABLE 22 AND 25.
